# SDR AALA980082

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - APPROXIMATELY ONE-HALF DIAMETER OF DEEP CORROSION ON TOP OF FLOOR BEAM STA 1130 RBL 2411.  REPAIRED AFFECTED AREA WITH STRAP DOUBLER PER ESO 11697 DATED 12-12-97.  TST:  67,236 HOURS.  CYCLES: 44,034.  (X)
